Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 680382, 21 pages
http://dx.doi.org/10.1155/2010/680382
Research Article

Exponential Admissibility and Dynamic Output Feedback Control of Switched Singular Systems with Interval Time-Varying Delay

College of Automation, Nanjing University of Posts and Telecommunications, Nanjing, Jiangsu 210046, China

Received 2 August 2010; Accepted 25 October 2010

Academic Editor: Cristian Toma

Copyright © 2010 Jinxing Lin and Chunxia Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinxing Lin and Chunxia Fan, “Exponential Admissibility and Dynamic Output Feedback Control of Switched Singular Systems with Interval Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2010, Article ID 680382, 21 pages, 2010. https://doi.org/10.1155/2010/680382.